What Cancer
Can and Can't do
App of the week
Stupid Cancer Peer to Peer App ...
Stupid Cancer's mobile app connects you to a network of peers who understand what you're going through. They've been there, too. You have a right to  ...more
Download
News Back   
Thursday, January 31, 2019
Health Tip: Symptoms of Neuropathy Caused By Chemo
(HealthDay News) -- Chemotherapy drugs can cause peripheral neuropathy, a set of symptoms caused by damage to nerves that control the sensations and movements of the arms, legs, hands, and feet.

The American Cancer Society mentions these sensations that indicate possible neuropathy:

Tingling, or a "pins and needles" feeling.
A burning or warm feeling.
Numbness, weakness, discomfort or pain.
Less ability to feel hot and cold.
Chemotherapy-induced peripheral nerve damage can cause significant pain and can affect your ability to walk, write, button your shirt or pick up things, the society says. It can last for weeks, months or even years after treatment.

Copyright © 2019 HealthDay. All rights reserved
 
 
facebook